MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*ULTRAVERES NDL 120MM; INSUFFLATOR, LAPAROSCOPIC

ETHICON ENDO-SURGERY, LLC. ENDOPATH*ULTRAVERES NDL 120MM; INSUFFLATOR, LAPAROSCOPIC
Catalog Number UV120
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 05/31/2019.Unknown, assumed 1st day of month that complaint was reported.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that the packaging was compromised (semi-open) sterilization.We report that there was no adverse event.

Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8658263
Report Number3005075853-2019-19424
Device Sequence Number19305010
Product Code HIF
UDI-Device Identifier10705036013426
UDI-Public10705036013426
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K983925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue NumberUV120
Device Lot NumberN4LU0D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2019
Initial Report FDA Received Date05/31/2019
Patient Sequence Number1